# SDR IPXA09M55059

- Difficulty date: February 27, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 36,767 hours, 7,245 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B FLAP UPPER SURFACE OUTER SKIN XIFH 205 FOUND REPAIR NOT CORRELATED WITH SRM.  EXISTING REPAIR AT RT WING I/B FLAP UPPER SURFACE REMOVED PER SRM 51-31-01, VOL II, REV 40.  HFEC INSP C/O ON EXISTING TRIM OUT AREA FOUND NO CRACK EVIDENT.  NEW REPAIR DOUBLER FABRICATED & INSTALLED ON AFFECTED AREA.  REPAIR AREA PAINTED AS PER SRM 51-21-02 VOL II REV 40.
